Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suggest treatment for elevated triglyceride levels, frequent urination, bloating and lower abdominal cramps

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5770 Questions
Question
Just had my annual physical last month. All my numbers were good except my triglycerides were high. What's going on is I'm having to urinate a lot more than normal. No pain or blood in urine and its been going on for about two months. recently I've been having cramps and bloating feeling in my lower right and left sides and on and off again cramps in my lower abdomen
Wed, 9 May 2018 in General Health
 
 
Answered by Dr. Grzegorz Stanko 27 minutes later
Brief Answer:
Bladder infection.

Detailed Answer:
Hello!

Thank you for the query.

How high are your Triglycerides (please give the result).

From your description, you have a urinary tract infection (bladder infection most likely). Frequent urinating and lower abdominal pain point to that. You may have no other symptoms, however back pain can be also present.
I suggest you to consult your doctor, have urine analysis and urine swab test done. Antibiotic treatment seems necessary.

If its about triglycerides, you should change your diet habits (no fatty foods, more vegetables) and recheck it in a month or so.

Hope this helps.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for elevated triglyceride levels, frequent urination, bloating and lower abdominal cramps 5 minutes later
I had two different urine test and everything was normal

Two separate urine test a couple weeks apart and everything normal. My tryclicerides war 358. I’m worried I could have bladder cancer!

I’m a man!

I actually just had an abdominal CT Scan about six months ago and it was negative. My PSA from 8 months ago was 1.3 my doctor also did a DRE last month and said prostate was normal.
 
 
Answered by Dr. Grzegorz Stanko 22 minutes later
Brief Answer:
Urine swab test has to be done.

Detailed Answer:
But you did not have urine swab test. This test can detect bacteria, even if urine analysis is negative. It is strongly advisable test at this point. If urine issues are ruled out, you should consult gynecologist and have transvaginal ultrasound done to see ovaries and uterine condition.

Brief Answer:
Please see the answer below.

Detailed Answer:
Sorry for the gynecologist issue.
Still urine swab test needs to be done. Bladder cancer gives blood in the urine at first with frequent urinating. Abdominal pain is not a symptom in most cases. And bladder cancer is possible only if you smoke. Otherwise it is hardly possible.

Please check your urine with swab test at first. If negative, than have abdominal ultrasound which is the right test to rule out bladder cancer. Finally, consult urologist for prostate checkup (it would be good to have PSA level done before this visit).
Your triglicerides are very high indeed. You need diet change and medicines lowering it (prescribed by your doctor).

Brief Answer:
Bladder cancer is almost impossible.

Detailed Answer:
Than you have nothing to be worried about, especially bladder cancer. Please have urine swab test.

Brief Answer:
You are welcome.

Detailed Answer:
You are welcome.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor